# SDR FDEA2019112653093

- Difficulty date: November 25, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 30,999 hours, 17,142 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXR532B113900000
- Condition: Damaged
- Location: Frames 37-38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT 132SG FLOOR PANEL BROKEN FLOOR PANEL FABRICATED ON VTMAE TRAVELER # T19/1458320 IAW DWG SRZ-25-005R, CAT "A"   AND MAJOR REPAIR.
